Breaking of waves for the Whitham equation with singular kernel. II
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1775-1790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a20,
author = {P. I. Naumkin and I. A. Shishmarev},
title = {Breaking of waves for the {Whitham} equation with singular kernel. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1775--1790},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a20/}
}
P. I. Naumkin; I. A. Shishmarev. Breaking of waves for the Whitham equation with singular kernel. II. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1775-1790. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a20/